# SDR RRXA99462

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143972
- Condition: Corroded
- Location: Bs 70-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO END FITTING ON LONG 1 AT STA 70 TO 80.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FITTING IAW DC8 SRM 51-1-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
